Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5751 Publications


1990 | Journal Article | IST-REx-ID: 3467 | OA
Bräu, M., Dreyer, F., Jonas, P. M., Repp, H., & Vogel, W. (1990). A K+ channel in Xenopus nerve fibres selectively blocked by bee and snake toxins: binding and voltage-clamp experiments. Journal of Physiology, 420, 365–385. https://doi.org/10.1113/jphysiol.1990.sp017918
View | DOI | Download (ext.)
 

1990 | Book Chapter | IST-REx-ID: 3565
Dobkin, D., Edelsbrunner, H., & Yap, C. (1990). Probing convex polytopes. In I. Cox & G. Wilfong (Eds.), Autonomous Robot Vehicles (pp. 328–341). Springer. https://doi.org/10.1007/978-1-4613-8997-2_25
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3649
Turelli, M., & Barton, N. H. (1990). Dynamics of polygenic characters under selection. Theoretical Population Biology, 38(1), 1–57. https://doi.org/10.1016/0040-5809(90)90002-D
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3650 | OA
Mallet, J., Barton, N. H., Lamas, G., Santisteban, J., Muedas, M., & Eeley, H. (1990). Estimates of selection and gene flow from measures of cline width and linkage disequilibrium in Heliconius hybrid zones. Genetics, 124(4), 921–936.
View | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 3651 | OA
Barton, N. H. (1990). Pleiotropic models of quantitative variation. Genetics, 124(3), 773–782.
View | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4060
Edelsbrunner, H., Preparata, F., & West, D. (1990). Tetrahedrizing point sets in three dimensions. Journal of Symbolic Computation, 10(3–4), 335–347. https://doi.org/10.1016/S0747-7171(08)80068-5
View | DOI | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4063
Edelsbrunner, H., & Mücke, E. (1990). Simulation of simplicity: A technique to cope with degenerate cases in geometric algorithms. ACM Transactions on Graphics, 9(1), 66–104. https://doi.org/10.1145/77635.77639
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4064
Edelsbrunner, H., & Souvaine, D. (1990). Computing least median of squares regression lines and guided topological sweep. Journal of the American Statistical Association, 85(409), 115–119. https://doi.org/10.1080/01621459.1990.10475313
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4065
Edelsbrunner, H., Robison, A., & Shen, X. (1990). Covering convex sets with non-overlapping polygons. Discrete Mathematics, 81(2), 153–164. https://doi.org/10.1016/0012-365X(90)90147-A
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4066
Edelsbrunner, H., Guibas, L., & Sharir, M. (1990). The complexity of many cells in arrangements of planes and related problems. Discrete & Computational Geometry, 5(1), 197–216. https://doi.org/10.1007/BF02187785
View | DOI
 

Search

Filter Publications